It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm new to these boards today and hoping someone out there will be able to relate to my situation and offer some advice. I'm a 36-year-old male that had been on Effexor for about 9 months, with dosage of up to 150 mg per day at its peak.

A few months in, I started experiencing a creepy-crawly feeling in my legs (or a tingling I guess, don't know how to describe it) that I initially blamed on my anxiety, but it was a 24-hour-a-day thing no matter how I was feeling, so I began to realize it was probably something else that caused it. I saw a few doctors and quickly ruled out pinched nerve issues in my back, restless leg syndrome (those meds didn't help) and diabetes.

The only other thing they can think of was it is somehow a symptom of the Effexor even though I didn't see anyone who took the drug complaining of that symptom. So I began a long process of weaning off the Effexor. I got myself down to 25 mg per day, then to 12.5 per day, then stopped taking it. I soon got a bad case of the brain zaps and headaches that so many people experience, so I got back on the drug after about a week and a half (I couldn't deal with it anymore). My doctor has since weaned me onto Prozac and off of Effexor, which has been successful so far.

I've been off of Effexor for about 3 weeks now and I'm taking 20 mg of Priozac a day. I still have that constant tingling feeling in my legs (and my feet too for that matter). I am weaning down to 10 mg per day on the Prozac and will soon wean off of that completely so I can find out once and for all whether these medicines are causing the tingling feeling in my legs and feet.

My question is this: Has anyone else experienced a tingling feeling like this in the legs and feet as a result of taking an SSRI? I don't want to go through another weaning process if the drug is unlikely the cause of the tingling. However, it's basically the ONLY possibility for why I'm experiencing that symptom that hasn't been ruled out already.

Thanks for any advice and guidance anyone can provide!





All times are GMT -7. The time now is 04:05 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!